Alert archive / New York / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 11, NWS New York, NY

June 23, 2015Orange County, Rockland County, New York; Bergen County, Passaic County, New Jersey

NWS New York, NY issued this severe thunderstorm warning at Jun 23, 2015, 2:43 PM EDT for Orange County, Rockland County, New York; Bergen County, Passaic County, New Jersey. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2015, 2:43 PM EDT (18:43 UTC)
Expired
Jun 23, 2015, 3:30 PM EDT
In force
47 min
Issued by
NWS New York, NY
Area
Storm-based polygon

Counties Bergen County, NJ, Passaic County, NJ, Orange County, NY, Rockland County, NY

The radar

The Brookhaven radar (KOKX), 133 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 3:15 PM EDTTSTM WND DMGWarwick, NYNUMEROUS TREES AND WIRES DOWN ACROSS TOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 23, 10:12 AM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 6.7 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2015-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 563 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2015-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
563 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
1072 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

506 
WUUS51 KOKX 231843
SVROKX
NJC003-031-NYC071-087-231930-
/O.NEW.KOKX.SV.W.0011.150623T1843Z-150623T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW YORK NY
243 PM EDT TUE JUN 23 2015

THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PASSAIC COUNTY IN NORTHEASTERN NEW JERSEY...
  NORTHWESTERN BERGEN COUNTY IN NORTHEASTERN NEW JERSEY...
  ROCKLAND COUNTY IN SOUTHEASTERN NEW YORK...
  ORANGE COUNTY IN SOUTHEASTERN NEW YORK...

* UNTIL 330 PM EDT

* AT 242 PM EDT...DOPPLER RADAR INDICATED AN AREA OF SEVERE 
  THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 
  MPH. THIS STORM WAS LOCATED OVER FLATBROOKVILLE...OR 11 MILES WEST 
  OF NEWTON...AND MOVING EAST AT 55 MPH. PENNY SIZE HAIL MAY ALSO 
  ACCOMPANY THE DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  PATERSON...WAYNE...MIDDLETOWN...WEST MILFORD...RIDGEWOOD...
  RAMSEY...RINGWOOD...POMPTON LAKES...SUFFERN...PORT JERVIS...
  MONROE...WALDEN...WARWICK...GOSHEN...SLOATSBURG...HAWTHORNE...
  BLOOMINGDALE...CHESTER...MONTGOMERY AND GREENWOOD LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 4154 7413 4088 7409 4088 7426 4093 7429
      4097 7428 4100 7430 4103 7442 4102 7443
      4105 7445 4104 7450 4107 7449 4109 7450
      4120 7437 4136 7469 4144 7476 4145 7473
TIME...MOT...LOC 1842Z 261DEG 50KT 4111 7495 

$$

JC
2 follow-up statements
246 
WWUS51 KOKX 231903
SVSOKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
303 PM EDT TUE JUN 23 2015

NJC003-031-NYC071-087-231930-
/O.CON.KOKX.SV.W.0011.000000T0000Z-150623T1930Z/
PASSAIC NJ-BERGEN NJ-ROCKLAND NY-ORANGE NY-
303 PM EDT TUE JUN 23 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR PASSAIC...NORTHWESTERN BERGEN...ROCKLAND AND ORANGE COUNTIES...

AT 303 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER HAMBURG...OR 9 MILES WEST OF WEST MILFORD...MOVING EAST
AT 60 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
PATERSON...WAYNE...MIDDLETOWN...WEST MILFORD...RIDGEWOOD...RAMSEY...
RINGWOOD...POMPTON LAKES...SUFFERN...PORT JERVIS...MONROE...WALDEN...
WARWICK...GOSHEN...SLOATSBURG...HAWTHORNE...BLOOMINGDALE...CHESTER...
MONTGOMERY AND GREENWOOD LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 4154 7413 4088 7409 4088 7426 4093 7429
      4097 7428 4100 7430 4103 7442 4102 7443
      4105 7445 4104 7450 4107 7449 4109 7450
      4120 7437 4136 7469 4144 7476 4145 7473
TIME...MOT...LOC 1903Z 261DEG 50KT 4116 7456 

$$

JC
040 
WWUS51 KOKX 231928
SVSOKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
328 PM EDT TUE JUN 23 2015

NJC003-031-NYC071-087-231937-
/O.EXP.KOKX.SV.W.0011.000000T0000Z-150623T1930Z/
PASSAIC NJ-BERGEN NJ-ROCKLAND NY-ORANGE NY-
328 PM EDT TUE JUN 23 2015

...THE SEVERE THUNDERSTORM WARNING FOR PASSAIC...NORTHWESTERN
BERGEN...ROCKLAND AND ORANGE COUNTIES WILL EXPIRE AT 330 PM EDT...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING WILL MOVE OUT OF 
THE WARNED AREA SOON. THEREFORE THE WARNING WILL BE ALLOWED TO 
EXPIRE.

LAT...LON 4154 7413 4088 7409 4088 7426 4093 7429
      4097 7428 4100 7430 4103 7442 4102 7443
      4105 7445 4104 7450 4107 7449 4109 7450
      4120 7437 4136 7469 4144 7476 4145 7473
TIME...MOT...LOC 1926Z 261DEG 50KT 4116 7456 

$$

JC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 1:37 PM EDT, 1 hour 6 minutes earlier.

Area forecast discussion, Jun 23, 1:37 PM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
137 PM EDT TUE JUN 23 2015

.SYNOPSIS...
A COLD FRONT WILL MOVE SOUTHEAST ACROSS THE AREA THIS EVENING.
HIGH PRESSURE WILL FOLLOW THROUGH WEDNESDAY...THEN WEAKEN ON
THURSDAY AS IT SLIDES EAST. A PROLONGED PERIOD OF UNSETTLED
WEATHER IS POSSIBLE AS SEVERAL WAVES OF LOW PRESSURE TRACK NEAR
THE AREA FROM THURSDAY NIGHT INTO EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE ENTIRE
LOCAL AREA UNTIL 400 PM.

AS A COLD FRONT THAT EXTENDS FROM SW PA THRU CENTRAL NY STATE MVS
SE...HVY SHOWERS AND TSTMS WILL CONT TO DEVELOP AND MV RAPIDLY
EAST TOWARD AND ACROSS THE REGION AS THE ATMOSPHERE CONTS TO
DESTABILIZE.

THE PRIMARY THREAT WILL BE DAMAGING WINDS WITH A LOW PROB OF
TORNADOES.

STAY TUNED FOR POTENTIAL WARNINGS AND SPECIAL WEATHER STATEMENTS.

HEAT INDEX VALUES WILL RISE INTO THE UNCOMFORTABLE MID AND UPPER
90S THIS AFTN...JUST BELOW ADVISORY CRITERIA.

THERE IS A MODERATE RISK OF RIP CURRENTS AT OCEAN BEACHES TODAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
THE FRONT MOVES EAST OF THE REGION THIS EVENING BRINGING AN END
TO THE THREAT OF SEVERE WEATHER AND RAIN. SKIES WILL CLEAR FROM
NW TO SE OVERNIGHT WITH MUCH DRIER AIR FILTERING IN BEHIND THE
FRONT.

HIGH PRESSURE BUILDS INTO THE REGION ON WEDNESDAY WITH MOSTLY
CLEAR SKIES FORECAST. IT WILL BE A LITTLE COOLER AND MUCH LESS
HUMID THAN TUESDAY. HIGHS WILL BE IN THE LOWER TO MIDDLE 80S. WITH
DEW POINTS FALLING INTO THE 50S...HEAT INDICES WILL BE IN THE
LOWER 80S.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
WEDNESDAY NIGHT WILL BE DRY WITH MOSTLY CLEAR SKIES WITH HIGH
PRESSURE OVER THE REGION. CLOUDS WILL BEGIN TO INCREASE ON THURSDAY
AS THE HIGH PRESSURE MOVES OFFSHORE AND WEAKENS. THE FIRST IN A
SERIES OF WAVES WILL APPROACH THE AREA THURSDAY NIGHT INCREASING THE
CHANCES FOR RAIN. THIS LOW PASSES SOUTH OF LONG ISLAND ON
FRIDAY...FOLLOWED BY A SERIES OF LOWS THROUGH THE WEEKEND. THIS WILL
RESULT IN A PERIOD OF UNSETTLED WEATHER WITH CLOUDS...PERIODS OF
RAIN/DRIZZLE AND ONSHORE FLOW RESULTING IN COOLER THAN NORMAL
CONDITIONS INTO EARLY NEXT WEEK. FOR NOW...THE CONSENSUS HAS ALL THE
LOWS TRACKING SOUTH OF LONG ISLAND...THEREFORE WILL CONTINUE TO KEEP
THE MENTION OF THUNDER OUT OF THE FORECAST SINCE WE WILL BE ON THE
STABLE SIDE.

TEMPERATURES WILL BE NEAR NORMAL ON THURSDAY...THEN BELOW NORMAL
THROUGH THE WEEKEND.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
POTENTIAL HIGH IMPACT DAY WITH STRONG AFTERNOON CONVECTION...

INITIAL CLUSTER OF STORMS APPROACHING FROM EASTERN PA HAS WEAKENED
AND SHOULD NOT POSE AS BIG A THREAT AS INDICATED BY 15Z AMD.
UNSCHED AMD FORTHCOMING TO DOWNPLAY THIS. THERE IS STILL HOWEVER
POTENTIAL FOR LINE OF STRONG TO SEVERE THUNDERSTORMS TO IMPACT
THE TERMINALS THIS AFTERNOON...DURING THE 19Z TO 23Z TIME FRAME.
THE MAIN THREAT WILL BE STRONG WINDS.

BRIEF IFR CONDITIONS ARE POSSIBLE WITH ANY CONVECTION. THERE IS
ALSO THE POSSIBILITY OF HAZE AT SOME OF THE TERMINALS.

A GENERAL S FLOW 10 KT OR LESS THIS MORNING WILL INCREASE AND
GRADUALLY VEER...BECOMING GUSTY BY LATE MORNING/EARLY AFTERNOON
WITH GUSTS REACHING 20-25 KT. WINDS SHOULD BECOME NW 5-10 KT THIS
EVENING AFTER COLD FROPA.

     NY METRO ENHANCED AVIATION WEATHER SUPPORT...

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT:  HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KJFK FCSTER COMMENTS: THERE IS SOME UNCERTAINTY WITH THE TIMING
AND MAGNITUDE OF CONVECTION FORECAST FOR THIS AFTERNOON.

KLGA FCSTER COMMENTS: THERE IS SOME UNCERTAINTY WITH THE TIMING
AND MAGNITUDE OF CONVECTION FORECAST FOR THIS AFTERNOON.

KEWR FCSTER COMMENTS: THERE IS SOME UNCERTAINTY WITH THE TIMING
AND MAGNITUDE OF CONVECTION FORECAST FOR THIS AFTERNOON.

THE AFTERNOON KEWR HAZE POTENTIAL FORECAST IS GREEN...WHICH IMPLIES
SLANT RANGE VISIBILITY 7SM OR GREATER OUTSIDE OF CLOUD.

KTEB FCSTER COMMENTS: THERE IS SOME UNCERTAINTY WITH THE TIMING
AND MAGNITUDE OF CONVECTION FORECAST FOR THIS AFTERNOON.

KHPN FCSTER COMMENTS: THERE IS SOME UNCERTAINTY WITH THE TIMING
AND MAGNITUDE OF CONVECTION FORECAST FOR THIS AFTERNOON.

KISP FCSTER COMMENTS: THERE IS SOME UNCERTAINTY WITH THE TIMING
AND MAGNITUDE OF CONVECTION FORECAST FOR THIS AFTERNOON.

.OUTLOOK FOR 12Z WED THROUGH SAT...
.WED...VFR. W-NW WINDS G20KT IN THE AFTERNOON.
.THU...CHANCE OF SHOWERS WITH MVFR OR LOWER CONDS IN THE LATE DAY
AND AT NIGHT.
.FRI-SAT...PERIODS OF RAIN WITH MVFR OR LOWER CONDS POSSIBLE.

&&

.MARINE...
A SMALL CRAFT ADVISORY REMAINS IN EFFECT

SW WINDS INCREASE AHEAD OF AN APPROACHING COLD FRONT TODAY. SW
WINDS WILL GUST TO 25 KT AND SEAS WILL BUILD TO 3-5 FT ON THE
OCEAN THRU EVENING...WHILE 25 KT GUSTS WILL DEVELOP ON NY
HARBOR/SOUTH SHORE BAYS IN THE AFTERNOON THROUGH SUNSET. AN SCA
REMAINS IN EFFECT FOR THE OCEAN UNTIL 2 AM WEDNESDAY AND FOR THE
HARBOR/SOUTH SHORE BAYS UNTIL 8 PM THIS EVENING.

THUNDERSTORMS MOVING ACROSS THE WATERS THRU THIS EVENING MAY ALSO
PRODUCE GUSTY WINDS.

SUB SCA CONDITIONS ARE EXPECTED ON WEDNESDAY AND THURSDAY
WITH A WEAK PRESSURE GRADIENT ACROSS THE WATERS. WINDS AND SEAS
COULD BUILD TO SMALL CRAFT LEVELS FRIDAY NIGHT THROUGH THE WEEKEND
AS A SERIES OF LOWS MOVE ACROSS THE WATERS. RIGHT NOW...THE BEST
CHANCES FOR SMALL CRAFT CONDITIONS WILL BE SATURDAY NIGHT INTO
SUNDAY AS THE STRONGEST OF THE LOWS PASSES THROUGH THE WATERS
DURING THIS TIME FRAME.

&&

.HYDROLOGY...
SHOWERS AND THUNDERSTORMS THRU THIS EVENING WILL HAVE THE
POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL. PRIMARILY MINOR
FLOODING IS EXPECTED...BUT ISOLATED FLASH FLOODING IS POSSIBLE.

THERE IS A CHANCE FOR SEVERAL ROUNDS OF WIDESPREAD RAINFALL FROM
THU THROUGH SUN...ALTHOUGH DIFFERENCES IN THE EXACT TRACKS OF THE
WAVES OF LOW PRES ARE UNCERTAIN WHICH WILL DETERMINE AMOUNTS.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 2 AM EDT WEDNESDAY FOR ANZ350-353-
     355.
     SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ANZ338-
     345.

&&

SYNOPSIS...GC
NEAR TERM...GC
SHORT TERM...DS
LONG TERM...BC/24
AVIATION...DW
MARINE...GC
HYDROLOGY...GC
Hazardous weather outlook, Jun 23, 3:56 AM EDT, 10 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE NEW YORK NY
356 AM EDT TUE JUN 23 2015

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-240800-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
356 AM EDT TUE JUN 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM DEVELOPMENT IS POSSIBLE THIS AFTERNOON AND
EVENING AS A COLD FRONT TRACKS THROUGH THE REGION. DAMAGING WIND
GUSTS AND LARGE HAIL WILL BE THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-240800-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
356 AM EDT TUE JUN 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORM DEVELOPMENT IS POSSIBLE THIS AFTERNOON AND EVENING
AS A COLD FRONT TRACKS THROUGH THE REGION. WINDS IN EXCESS OF 35
KT AND LARGE HAIL WILL BE POSSIBLE IN THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 3:22 PM EDTSpecial Weather StatementOKXPutnam, Rockland, Westchester23 min
Jun 23, 3:44 PM EDTSevere Thunderstorm WarningOKXPutnam, Westchester46 min
Jun 23, 5:55 PM EDTSpecial Marine WarningOKX65 min
Jun 23, 5:58 PM EDTSevere Thunderstorm WarningOKXBronx, Kings, Nassau, New York, Queens, Richmond and 1 more47 min
Jun 23, 6:25 PM EDTSpecial Marine WarningOKX65 min
Jun 23, 6:43 PM EDTSevere Thunderstorm WarningOKXSuffolk45 min
Jun 23, 6:48 PM EDTSevere Thunderstorm WarningOKXNassau12 min
Jun 23, 6:52 PM EDTSpecial Marine WarningOKX53 min
Jun 23, 7:13 PM EDTSpecial Marine WarningOKX47 min
Jun 23, 7:25 PM EDTSpecial Marine WarningOKX95 min
Jun 23, 7:40 PM EDTSpecial Weather StatementOKXOrange, Putnam50 min
Jun 23, 7:42 PM EDTSpecial Marine WarningOKX63 min
Jun 23, 7:46 PM EDTSevere Thunderstorm WarningOKXSuffolk29 min

Nearby

Severe Thunderstorm Warnings in New York, 2015Severe Thunderstorm Warnings in New Jersey, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.